# SDR I5PA2025042468805

- Difficulty date: April 24, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,020 hours, 27,203 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32142302
- Part serial: 2088
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMP EXCESSIVELY HOT.  R/R LH TRIM AIR PRSOV PER AMM.
